Show simple item record

dc.contributor.authorKaratson, Janos ( Orcid Icon 0000-0003-1369-7743 )
dc.date.accessioned2019-12-18T19:49:04Z
dc.date.available2019-12-18T19:49:04Z
dc.date.issued2000-06-30
dc.identifier.citationKaratson, J. (2000). Gradient method in Sobolev spaces for nonlocal boundary-value problems. Electronic Journal of Differential Equations, 2000(51), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9114
dc.description.abstractAn infinite-dimensional gradient method is proposed for the numerical solution of nonlocal quasilinear boundary-value problems. The iteration is executed for the boundary-value problem itself (i.e. on the continuous level) in the corresponding Sobolev space, reducing the nonlinear boundary-value problem to auxiliary linear problems. We extend earlier results concerning local (Dirichlet) boundary-value problems. We show linear convergence of our method, and present a numerical example.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlocal boundary-value problemsen_US
dc.subjectGradient method in Sobolev spaceen_US
dc.subjectInfinite-dimensional preconditioningen_US
dc.titleGradient Method in Sobolev Spaces for Nonlocal Boundary-value Problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record